advertisement
Question
Posted by: Nikita | 2010/10/07

contraceptives causing eczema??

Hi Doc. Been using Trigestrel for 1 month now (used Tri-phasil for 2 before that). Developed tiny pimples (rash-like) on one of my eye-lids about 2.5 weeks ago. Skin around it is flaky and dry in the mornings. Only started itching recently. Could it be the pill causing this? Never had acne or eczema problems b4.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Nikita
I don't think it is the pill. It may be caused by make-up(eye shadow or mascara) It could also be an allergy to metal (i.e. a nickle ring when you touch your face) You may need a weak cortisone ointment to use on this but you will need to get a prescription from your doctor
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/11

Hi Nikita
I don't think it is the pill. It may be caused by make-up(eye shadow or mascara) It could also be an allergy to metal (i.e. a nickle ring when you touch your face) You may need a weak cortisone ointment to use on this but you will need to get a prescription from your doctor
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement